It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=dsnyken]Thanks for all the advice!I was taking between 10 and 15 per day for the past 8 months.I started taking them for lower back pain and just got hooked.The main problem I have been having is the jumping out of my skin,and the diahrea.I flushed the Vicodin's that I had down the toilet yesterday because like I said I really want to stop but I have been second guessing myself on why I had to flush them all and not just taper off them.I will keep you guys updated but for now I have to lay down because I have a terrible headache.Thank you all for your support!!!!!![/QUOTE]


WOW!!,dsnyken, You flushed them down the toilet, huh ?? That takes alot of resolve to do. Now you have no choice but to continue your cold-turkey!! There are certain OTC meds, such as Imodium Advance ( TO help with the runs ), and tylenol PM that will help alittle to lower your blood pressure, thus making you alittle bit tired,to help you sleep. Have you spoken with your Doctor yet, and telling him what you plan to do ( Very important ). There are non-addicting meds he can prescribe for you that can lessen the effects of the W/D's. I'm not exactly sure which ones (names ), But I am sure some other people on this Board will give you the correct names.AS your Doctor, he should be very helpful and glad you are getting off this med....
I do know that alot of people say days 3 and 4 are bad, but day 5 is the worse !!! When you get past that , and I feel that you will, the physical pains should start to subside alittle each day on. But the "cravings" will still be very strong. Use your willpower to resist, exercise if possible,and try to keep your mind busy on other things. You will probably exhibit some insomnia (Look for me on the "night shift thread" as I will be there. I have a severe case of drug induced insomnia, and usually there is no rest for me late at night till the morning hours. You are free on this Board to somewhat "rant away" bable on, and pretty talk about anything you want to, as this is very theraputic for you , and alot of us have done so. also ,if you see a thread that intrests you, you are free to join in, as long as you don't try to "dominate" someone elses subject..

WEll take care, and post often with questions or just saying how you are feeling.......

Kinda-unwell
I know exactly how it feels to be in w/d's everyday.On days that I had to work I used to pop 5 to 7 vicodin's and would repeat the process till Friday then I would go up to my usual 35 for the day.The way I stopped is very difficult(cold turkey)but I had a horrible thing happen in my life that scared me into stopping.Tapering is good but there are other people more experienced with doing that then I am so why not start a thread about it?Im sure people like Michelle,Rosie,Phil,Lisa or alot of other people I didn't mention can help you alot.Good Luck and I'm here if you need me!Keep us all posted
[QUOTE=ddanna]Hi,

Michelle, do you have any input on the above...using the sub for a week and then getting off? I'm on a slow taper still but gosh, if it really would work, I'd pay for the appts and the sub for a week! I just wouldn't want to cause myself anymore mess. Can you post your thoughts. Thanks.

And, Rosie...have you had any thoughts of doing this?

Ddanna[/QUOTE]

Hey, Ddanna, I think you posted this awhile ago, but this thread was revived and I just noticed it. I have had a kazillion thoughts of doing this, but just keep going around and around with it. Right now I am on the "no" side of the fence. I call the clinic with questions all the time, though. I"m still tapering, but not as fast as I should. I think instead of sub if tapering fails I would just do a hospitalized cold turkey. But that's just my thought today.

How are you doing? Did you read I found another good meeting?

rosie
I feel like I am going to crawl out of my skin. I was taking 3 pills a day for the past 4 months. I had to quit cold turkey cause my doctor would not renew my prescription. I just want to know how long I will feel like this. I can hardly function. I feel like I have touretts.





All times are GMT -7. The time now is 10:45 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!